# SDR ASAA2020082753090

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 42,741 hours, 12,666 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010302
- Part serial: 000227
- Condition: Defective
- Location: Cockpit
- Part time: 26,709 hours, 7,885 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S MCDU RIGHT SIDE OF SCREEN IS PIXELATED.  GROUNDED - YES.  REPLACED MCDU, REF B737-800 AMM 34-61-01.
